Connect with others who understand.

sign up log in
Resources
About MyOsteoTeam

Connect with others who understand.

sign up log in
Resources
About MyOsteoTeam
Real members of MyOsteoTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Reclast

Reclast

My doctor wants to put me on Reclast. I have heard nothing but horror stories from people who have had side effects. I'd appreciate any information so I can make an informed decision on whether or not to get the infusion. Thanks for your help.

posted July 14, 2021
A MyOsteoTeam Member

I had Reclast , its been some years back though, I did the limit and never had any problems other than feeling achy and tired for a few days afterward. But I had heard horror stories as well... I hope you find clarity in your decision.

posted January 26
A MyOsteoTeam Member

I was on Reclast years ago,, and I didnt have any problems with it other then flue feeling for a couple of days afterward, but I too have heard horror stories of people developing all kinds of painful dental issues. and other things,

posted July 29, 2021
A MyOsteoTeam Member

I have had 4 reclast infusions. Ii have not had any side effects. My bone scans are stable.

posted January 25
A MyOsteoTeam Member

I really didn't have any side effects. I am concerned about getting dental work done and it's hard on your kidneys. It's a newer drug and I really not sure I want to take a chance on a drug that new. Really not sure if I will take any medication.

posted December 5, 2021
A MyOsteoTeam Member

I am on Forteo for the osteoporosis, daily injections. I had reclast years ago, Ive heard that Evenity is new, and a lot of endocrinologist wont yet prescribe it.. Its hard to know what causes the pain, the disease itself or the medications. Especially if one has multiple chronic pain issues going on, which I do, so most days its a crap shoot as to what is causing the most pain... praying the Evenity wont have painful side affects and will work better for you..

posted September 23, 2021

Related content

View all
Already a Member? Log in